RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 5(377), Pages 173–174 (Mi umn7599)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Special isometric transformations of a cylinder

M. I. Shtogrin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm7599

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:5, 1015–1017

Bibliographic databases:

MSC: 52B10
Presented: В. М. Бухштабер
Accepted: 01.08.2007

Citation: M. I. Shtogrin, “Special isometric transformations of a cylinder”, Uspekhi Mat. Nauk, 62:5(377) (2007), 173–174; Russian Math. Surveys, 62:5 (2007), 1015–1017

Citation in format AMSBIB
\Bibitem{Sht07}
\by M.~I.~Shtogrin
\paper Special isometric transformations of a~cylinder
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 5(377)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn7599}
\crossref{https://doi.org/10.4213/rm7599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2373769}
\zmath{https://zbmath.org/?q=an:1137.53303}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62.1015S}
\elib{http://elibrary.ru/item.asp?id=25787473}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 5
\pages 1015--1017
\crossref{https://doi.org/10.1070/RM2007v062n05ABEH004472}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253899500019}
\elib{http://elibrary.ru/item.asp?id=13534383}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-40749138213}


Linking options:
  • http://mi.mathnet.ru/eng/umn7599
  • https://doi.org/10.4213/rm7599
  • http://mi.mathnet.ru/eng/umn/v62/i5/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Shtogrin, “Piecewise Smooth Developable Surfaces”, Proc. Steklov Inst. Math., 263 (2008), 214–235  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. M. I. Shtogrin, “Special isometric transformations of a cone”, Russian Math. Surveys, 63:2 (2008), 388–390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. I. Shtogrin, “Isometric immersions of a cone and a cylinder”, Izv. Math., 73:1 (2009), 181–213  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. M. I. Shtogrin, “Bending of a piecewise developable surface”, Proc. Steklov Inst. Math., 275 (2011), 133–154  mathnet  crossref  mathscinet  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:385
    Full text:114
    References:47
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020